Skip to content
Includes Expert Content
pain with enbrel
avatar
yaellegar posted:
Hi ive been injecting my son for 8 years with the enbrel that i had to mix with no pain. this week they sent me the premixed injections and he freaked out from the pain and burning sensation. i felt so bad. no one told me that this was going to happen. i left it out for 30 minutes and i injected him in his arm which was very painful. any advice..don;t know how to inject in stomach which sound less painful..thanks
Reply
 
avatar
Scott Zashin, MD responded:
Unfortunatley the prefilled Enbrel injections burn while the original Enbrel you mixed yourself does not burn. Let your pharmacy know that your son could not tolerate. Hopefully they can exchange it for you.


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Be the first to post a Tip!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.